# SDR DL764050321

- Difficulty date: June 13, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767
- Aircraft serial: 29715
- Aircraft time: 11,277 hours, 3,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 336701252
- Part serial: 11911
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT INOPERATIVE. REPLACED BATTERY PACK.
